# SDR 2008UALA05939

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,751 hours, 18,311 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Cracked
- Location: Evac Slide
- Component: Slide
- Component part number: D31039202U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVAC SLIDE 2R DOOR CARRIER BOX CRACKED AT SIDE.  REPLACED SLIDE AT DOOR 2R.
